MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW, CANN, BLUNT TIP, 4 X 30 MM; PIN, FIXATION, SMOOTH

ARTHREX, INC. LO-PRO SCRW, CANN, BLUNT TIP, 4 X 30 MM; PIN, FIXATION, SMOOTH
Model Number LO-PRO SCRW, CANN, BLUNT TIP, 4 X 30 MM
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2021 by a sales rep via email that an ar-1370a-s patella sutureplate¿ ii was being used in a case.After placing two 4.0 cannulated screws and fibertape to revise a transverse patella fracture, the surgeon wanted to add a plate to increase stability due to the patient's previous lack of compliance.After choosing the arrow suture plate, the surgeon was unable to lock the screws successfully in the plate.The screws were not sitting flush, which caused the surgeon to abandon use of the plate and rely on the cannulated screws and fibertape he utilized at the beginning of the case.Additional information requested.Additional information provided 8/30/2021: dos is (b)(6) 2021, date of revision is (b)(6) 2021.The patient fell on the operative leg shortly after surgery, thus refracturing her patella which is the reason for the revision.During the revision, the surgery explanted the previously placed 4.0 cannulated screws and fibertape.(ar-5051-30, ar-5051-34, ar-7237-17ln).

Brand Name
LO-PRO SCRW, CANN, BLUNT TIP, 4 X 30 MM
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12467752
Report Number1220246-2021-03656
Device Sequence Number11696388
Product Code HTY
UDI-Device Identifier00888867217560
UDI-Public00888867217560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143702
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW, CANN, BLUNT TIP, 4 X 30 MM
Device Catalogue NumberAR-5051-30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;